# SDR 2007UALA05329

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 22,563 hours, 9,371 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: D2787002000061
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPPER ECAM F-CTL SLATS LOCKED WING TIP BRK ON DURING 4 MILE FINAL.  FPPU FAULTY (FEEDBACK POSITION PICK-OFF UNIT).  RANG ALL ASSOCIATED WIRING FROM SFCC1 & SFCC2 TO FPPU 28CV.  SWAPPED CONNECTORS ON FPPU 28CV AND IPPU 4CN, WAS ABLE TO RESET WTB AND RUN FLAPS-SLATS, HOWEVER FLAP INDICATION SHOWED IN POSITION AT ANY SETTING AND FLAPS CONTINUED TO RUN INDICATING FPPU WAS FAULTY.  REPLACED FPPU 28CV, ALL OPS NORMAL AFTER, PERFORMED CAT 3 TEST.
